Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homotopic arcs are isotopic


Author: C. D. Feustel
Journal: Proc. Amer. Math. Soc. 17 (1966), 891-896
MSC: Primary 55.25
DOI: https://doi.org/10.1090/S0002-9939-1966-0196724-4
MathSciNet review: 0196724
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. M. Brown and R. H. Crowell, The augmentation subgroup of a link, J. Math. Mech. 15 (1966). MR 0196734 (33:4920)
  • [2] H. I. Levine, Homotopic curves on surfaces, Proc. Amer. Math. Soc. 14 (1963), 986. MR 0157364 (28:598)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.25

Retrieve articles in all journals with MSC: 55.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0196724-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society